On a singularity occurring in a self-correcting point process model
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Ogata, Y. & Vere-Jones, D., 1984. "Inference for earthquake models: A self-correcting model," Stochastic Processes and their Applications, Elsevier, vol. 17(2), pages 337-347, July.
More about this item
KeywordsSelf-correcting point process; locally asymptotically quadratic model; locally asymptotically Brownian functional; ML-estimator; nonnormal limiting distribution;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:45:y:1993:i:3:p:445-452. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .